# SDR SWIA200819487

- Difficulty date: April 15, 2008
- Submitted: April 21, 2008
- Operation: Air carrier
- Aircraft: N971SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7947
- Aircraft time: 9,367 hours, 8,162 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Condition: Loose
- Location: Heat Exchanger
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT 5849 - "CABIN ALT" WARNING MESSAGE APPEARED.  INSPECTED AND SECURED DUCT TO PRIMARY HEAT EXCHANGER ASSEMBLY.  OPS CHECK GOOD.
